# SDR SWAA2021072715915

- Difficulty date: September 14, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 947 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY AFT BULKHEAD BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S. 947; L.B.L. 21 - R.B.L. 21; W.L. 154. / REMOVED AND REPLACED ON ACB AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT BS 947 LBL 21 - RBL 21 ITEM 7530182 IAW SRM 51-40-05; SRM 51-40-02; DWG 147A8117 AND DWG 149A8110 80641U 24SEP20
